# SDR AALA202001029019

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 52,543 hours, 32,162 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON SELECTION OF LDG GEAR UP GREEN HYD LOW PRESSURE MSG ON ECAM AND GEAR WOULD NOT RETRACT. RAN ECAM PROCEDURE AND SHUT DOWN GREEN ENG #1 PUMP APPROX 2 MINUTES AFTER EVENT. MAINTENANCE FOUND PRESSURE FITTING TO THE SELECTOR VALVE MANIFOLD ASSY CRACKED. REMOVED & REPLACED THE PRESSURE FITTING IAW AMM 20-23-11. LEAK CHECKED. ACCOMPLISHED A LANDING GEAR RETRATION & EXTENTION IAW AMM 32-31-00. LEAK & OPS CHECKS GOOD.
